# SDR IXXA9700001

- Difficulty date: January 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N781AL
- Make and model: Doug DC-8-63
- Aircraft serial: 45926
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: H146
- Condition: Intermittent
- Location: Rt Mlg
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EN ROUTE, GEAR UPLATCH CHECK FAILED WITH THE GEAR NOT LATCHED WARNING LIGHT ILLUMINATED.  FLIGHT CONTINUED WITH AN UNEVENTFUL LANDING AT BDL.  MAINTENANCE DEFERRED THE UPLATCH SYSTEM IN ACCORDANCE WITH THE MASTER EQUIPMENT LIST, MEL, 32-16,  *S/D*  AIRCRAFT WAS FERRIED TO HEAVY MAINTENANCE FACILITY FOLLOWING SUBSEQUENT EVENT.  MAINTENANCE ADJUSTED THE MAIN LANDING ACTUATORS, UPLATCHES, AND REPLACED THE RT UPLOCK SWITCH IAW M/M 32-32-2 AND 32-60-0 WHICH ALSO ACCOMPLISHED A GEAR SWING.  THE DEFERRED ITEM WAS CLEARED AND THE AIRCRAFT RETURNED TO SERVICE.
